# SDR HNAA2014042800140

- Difficulty date: April 28, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 48,048 hours, 53,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85220055104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CENTER FRAME BETWEEN 1ST AND 2ND BEAM MEMBER IS CRACKED AT FWD RT SIDE.  R & R NEW AFT CENTER FRAME MEMBER IAW DWG 852200055.
